# SDR SIMA200427907

- Difficulty date: September 29, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,998 hours, 4,726 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM BETWEEN FRAME 24 AND 25 WAS FOUND CORRODED.  CUT OUT DAMAGED SECTION OF THE OMEGA BEAM AND TREATED THE BARE METAL EDGES.  FABRICATED A DOUBLER, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM (SRM EMB 145-1142, REV 27) CHAPTER 53-22-10.  (SW21200500286)
